MAUDE Adverse Event Report: STRYKER INSTRUMENTS-INAGI SONOPET STRAIGHT HANDPIECE, UNIVERSAL; INSTRUMENT, ULTRASONIC SURGICAL

STRYKER INSTRUMENTS-INAGI SONOPET STRAIGHT HANDPIECE, UNIVERSAL; INSTRUMENT, ULTRASONIC SURGICAL
Catalog Number 5450840000
Medical Device Problem Code Overheating of Device (1437)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/27/2018
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a surgical procedure at the user facility the handpiece was heating up.The procedure was completed successfully, and there were no adverse consequences or medical intervention.
 
Additional Manufacturer Narrative
Follow up being submitted for investigation results.
 
Event or Problem Description

Brand Name
SONOPET STRAIGHT HANDPIECE, UNIVERSAL
Common Device Name
INSTRUMENT, ULTRASONIC SURGICAL
Manufacturer (Section D)
STRYKER INSTRUMENTS-INAGI
1131-1 higashi naganuma
inagi 206-0 802
MDR Report Key7903147
Report Number0008043928-2018-00103
Device Sequence Number1394939
Product Code LFL
UDI-Device Identifier07613327291933
UDI-Public07613327291933
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K010309
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/07/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number5450840000
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/14/2018
Initial Date Received by Manufacturer 08/27/2018
Supplement Date Received by Manufacturer08/27/2018
Initial Report FDA Received Date09/24/2018
Supplement Report FDA Received Date11/07/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1